# SDR ASAA2017021219790

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,642 hours, 10,402 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EXCEEDING EGT LIMITS DURING TAKEOFF.  ACARS DATA SHOWS PEAK EGT VALUE AT 953 DEGREES   ACFT GROUNDED. PERFORMED NR 1 ENG EXCEEDANCE CHECK IAW AMM TASK 71-00-00-740-801-F00. NO EXCEEDANCE FAULTS LOGGED ON CURRENT NOR FLT HISTORY. PERFORMED STEP 2. FIM 77-05 TASK 801. NO FAULTS FOUND ON HARNESS OR PLUGS. PERFORMED ALL EGT PROBES INSPECTION T49.5 AMM TASK 77-21-01-200-801-F00. IAW ELECTRICAL CHECK OF T49.5 PROBE TABLE. FOUND S1 AND S4 OUT OF LIMITS. S1= 1.1 ANS S4= 1.0. R & R THE  S1 AND S4 PROBES IAW AMM TASK 77-21-01-000-801-F00, CHECKED NORMAL.
